| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implant procedure, iol fall to back of the eye during surgery.As the lens was being rotated with sinskey hook to the axis of the astigmatism the lens appeared to the head posteriorly.There was no obvious vitreous loss but the iol appeared to be subluxed into the vitreous cavity.A 10 nylon suture was placed in the temporal incision and balanced salt solution on cannula was then used to stromal hydration of the paracentesis.The incision were checked and noted to be watertight several drops of 5% betadine were placed in the operative eye which as then patched and shielded.Additional information received and stated that the patient was referred to retinal specialist for removal of subluxed iol.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).